By Topic

On positively invariant sets for discrete-time linear systems with disturbance: an application of maximal disturbance sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
De Santis, E. ; Dept. of Electr. Eng., LAquila Univ., Poggio di Roio, Italy

This note concerns the investigation of maximal sets, with respect to which a set is positively invariant, and, given a set a, some properties of Δ-p.i. sets are analyzed. The approach uses one step of the backward recursion introduced in d'Alessandro and De Santis (1991), where feasibility and optimality conditions for linear dynamical input and/or state constrained systems were analyzed. In Section II, the author gives the main definitions and some basic results. In the subsequent Section III some properties of Δ-p.i. sets are investigated. The particular case of polyhedral sets is analyzed in Section IV. In Section V, the author shows an application to linear systems with parametric uncertainties in the dynamic matrix A. The author develops a technique to determine a set in the parameters space such that, for any value of the parameter in the set, a given set in the state space is positively invariant. In the last section a numerical example is developed

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 1 )